Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Request Permissions   Purchase Content 
 

 

Automorphy lifting for residually reducible $ l$-adic Galois representations


Author: Jack A. Thorne
Journal: J. Amer. Math. Soc. 28 (2015), 785-870
MSC (2010): Primary 11F80; Secondary 13D10
Published electronically: June 6, 2014
MathSciNet review: 3327536
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove automorphy lifting theorems for residually reducible Galois representations in the setting of unitary groups over CM fields. Our methods are inspired by those of Skinner-Wiles in the setting of $ \mbox {GL}_2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 11F80, 13D10

Retrieve articles in all journals with MSC (2010): 11F80, 13D10


Additional Information

Jack A. Thorne
Affiliation: University of Cambridge
Email: jat58@cam.ac.uk

DOI: http://dx.doi.org/10.1090/S0894-0347-2014-00812-2
Received by editor(s): March 7, 2013
Received by editor(s) in revised form: February 21, 2014, and April 16, 2014
Published electronically: June 6, 2014
Additional Notes: This research was partially conducted during the period the author served as a Clay Research Fellow.
Article copyright: © Copyright 2014 American Mathematical Society